Alert archive / New Mexico / Wind Advisories in 2007

Wind Advisory 18, NWS Albuquerque, NM

October 5, 2007

NWS Albuquerque, NM issued this wind advisory at Oct 5, 2007, 3:40 AM MDT. It took effect at Oct 5, 2007, 1:00 PM MDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 5, 2007, 3:40 AM MDT (09:40 UTC)
In effect from
Oct 5, 2007, 1:00 PM MDT
Expired
Oct 5, 2007, 8:00 PM MDT
In force
7 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 050940
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
340 AM MDT FRI OCT 5 2007

...WINDY CONDITIONS EXPECTED ACROSS WESTERN NEW MEXICO TODAY...

.AN APPROACHING UPPER LEVEL TROUGH MOVING TOWARD NEW MEXICO TODAY
WILL BOOST WIND SPEEDS ACROSS THE NORTHWEST PLATEAU AND WEST
CENTRAL MOUNTAINS THIS AFTERNOON. EXPECT WINDY CONDITIONS TO
PERSIST THROUGH EARLY EVENING.

NMZ001-008-051800-
/O.NEW.KABQ.WI.Y.0018.071005T1900Z-071006T0200Z/
NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS-
INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS
340 AM MDT FRI OCT 5 2007

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
MDT THIS EVENING. 

SOUTH WINDS INCREASING TO 25 TO 35 MPH THIS AFTERNOON WITH FREQUENT
GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY EVENING ACROSS THE
WEST CENTRAL MOUNTAINS AND THE FOUR CORNERS REGION. EXPECT
STRONGEST WIND SPEEDS NEAR THE CONTINENTAL DIVIDE...AND ON THE
DOWNWIND SIDE OF THE HIGH COUNTRY INCLUDING THE CHUSKA MOUNTAINS.

EXPECT LOCALLY POOR VISIBILITIES IN BLOWING DUST...ESPECIALLY
ALONG THE INTERSTATE 40 CORRIDOR.

WIND SPEEDS WILL DECREASE GRADUALLY THROUGH THE EVENING TO EASE
THESE HAZARDOUS CONDITIONS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

SHY/DPORTER
3 follow-up statements
000 
WWUS75 KABQ 051641
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1041 AM MDT FRI OCT 5 2007

...WINDY CONDITIONS EXPECTED ACROSS WESTERN NEW MEXICO THIS
AFTERNOON...

.AN APPROACHING UPPER LEVEL TROUGH MOVING TOWARD WESTERN NEW
MEXICO WILL INCREASE WIND SPEEDS ACROSS THE NORTHWEST PLATEAU AND
WEST CENTRAL MOUNTAINS THIS AFTERNOON. EXPECT WINDY CONDITIONS TO
PERSIST THROUGH EARLY EVENING.

NMZ001-008-060200-
/O.CON.KABQ.WI.Y.0018.071005T1900Z-071006T0200Z/
NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS-
INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS
1041 AM MDT FRI OCT 5 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

SOUTH SOUTHWEST WINDS INCREASING TO 25 TO 35 MPH THIS AFTERNOON
WITH FREQUENT GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY EVENING
ACROSS THE WEST CENTRAL MOUNTAINS AND THE FOUR CORNERS REGION.
EXPECT STRONGEST WIND SPEEDS NEAR THE CONTINENTAL DIVIDE...AND ON
THE DOWNWIND SIDE OF THE HIGH COUNTRY INCLUDING THE CHUSKA
MOUNTAINS.

EXPECT LOCALLY POOR VISIBILITIES IN BLOWING DUST...ESPECIALLY
ALONG THE INTERSTATE 40 CORRIDOR.

WIND SPEEDS WILL DECREASE GRADUALLY THROUGH THE EVENING TO EASE
THESE HAZARDOUS CONDITIONS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

42
000 
WWUS75 KABQ 052112
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
312 PM MDT FRI OCT 5 2007

...WINDY CONDITIONS EXPECTED ACROSS PORTIONS OF EASTERN NEW
MEXICO SATURDAY AFTERNOON...

.AN UPPER LEVEL TROUGH OVER THE GREAT BASIN WILL MOVE EASTWARD
TOWARD NEW MEXICO THROUGH SATURDAY AFTERNOON. WINDS WILL INCREASE
FROM THE CENTRAL MOUNTAINS EASTWARD INTO THE EAST CENTRAL AND
NORTHEAST PLAINS BY LATE SATURDAY MORNING. WINDY CONDITIONS WILL 
PERSIST INTO EARLY SATURDAY EVENING.

NMZ004>007-010>013-060200-
/O.NEW.KABQ.WI.Y.0019.071006T1600Z-071007T0200Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY-
FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI
312 PM MDT FRI OCT 5 2007

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT SATURDAY. 

SOUTH SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH BY LATE
SATURDAY MORNING WITH FREQUENT GUSTS UP TO 50 MPH BY SATURDAY
AFTERNOON. EXPECT THE STRONGEST WINDS SPEEDS ALONG THE LEE OF THE
CENTRAL MOUNTAIN CHAIN AND OVER THE FAR NORTHEAST PLAINS.

EXPECT LOCALLY POOR VISIBILITIES IN BLOWING DUST...ESPECIALLY
ALONG THE INTERSTATE 40 AND INTERSTATE 25 CORRIDORS.

WIND SPEEDS WILL DECREASE GRADUALLY THROUGH THE EVENING TO EASE
THESE HAZARDOUS CONDITIONS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ001-008-060200-
/O.CON.KABQ.WI.Y.0018.000000T0000Z-071006T0200Z/
NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS-
INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS
312 PM MDT FRI OCT 5 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

SOUTH SOUTHWEST WINDS INCREASING TO 25 TO 35 MPH LATE THIS
AFTERNOON WITH FREQUENT GUSTS UP TO 50 MPH WILL CONTINUE THROUGH
EARLY EVENING ACROSS THE WEST CENTRAL MOUNTAINS AND THE FOUR
CORNERS REGION. EXPECT STRONGEST WIND SPEEDS NEAR THE CONTINENTAL
DIVIDE...AND ON THE DOWNWIND SIDE OF THE HIGH COUNTRY INCLUDING
THE CHUSKA MOUNTAINS.

EXPECT LOCALLY POOR VISIBILITIES IN BLOWING DUST...ESPECIALLY
ALONG THE INTERSTATE 40 CORRIDOR.

WIND SPEEDS WILL DECREASE GRADUALLY THROUGH THE EVENING TO EASE
THESE HAZARDOUS CONDITIONS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

GUYER
000 
WWUS75 KABQ 060158
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
758 PM MDT FRI OCT 5 2007

...WINDY CONDITIONS EXPECTED ACROSS PORTIONS OF EASTERN NEW
MEXICO SATURDAY AFTERNOON...

.AN UPPER LEVEL TROUGH OVER THE GREAT BASIN WILL MOVE EASTWARD
TOWARD NEW MEXICO THROUGH SATURDAY AFTERNOON. WINDS WILL INCREASE
FROM THE CENTRAL MOUNTAINS EASTWARD INTO THE EAST CENTRAL AND
NORTHEAST PLAINS BY LATE SATURDAY MORNING. WINDY CONDITIONS WILL
PERSIST INTO EARLY SATURDAY EVENING.

NMZ001-008-060300-
/O.EXP.KABQ.WI.Y.0018.000000T0000Z-071006T0200Z/
NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS-
INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS
758 PM MDT FRI OCT 5 2007

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING. 

SINCE SUNSET...WINDS AT LOWER ELEVATIONS HAVE DECREASED IN STRENGTH. EXCEPT
FOR WINDY CONDITIONS THAT WILL PERSIST ON MOUNTAIN TOPS...WINDS AT
LOWER ELEVATIONS WILL CONTINUE TO DECREASE FOR THE REMAINDER OF
TONIGHT. BREEZY TO WINDY CONDITIONS ARE EXPECTED TO RETURN TO
WESTERN NEW MEXICO ON SATURDAY...AND ANOTHER WIND ADVISORY MAY BE
ISSUED. PLEASE MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA
OUTLET FOR FURTHER UPDATES.

$$

NMZ004>007-010>013-061100-
/O.CON.KABQ.WI.Y.0019.071006T1600Z-071007T0200Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY-
FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI
758 PM MDT FRI OCT 5 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT
SATURDAY. 

SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH BY LATE SATURDAY
MORNING WITH FREQUENT GUSTS UP TO 50 MPH BY SATURDAY AFTERNOON.
EXPECT THE STRONGEST WINDS ALONG THE EAST SLOPES OF THE CENTRAL
MOUNTAIN CHAIN...AS WELL AS THE EAST CENTRAL AND NORTHEAST PLAINS.

BEWARE OF STRONG CROSSWINDS ON NORTHWEST TO SOUTHEAST ORIENTED
ROADWAYS...SUCH AS U.S. HIGHWAY 60 FROM DES MOINES TO
CLAYTON...U.S. HIGHWAY 84 FROM I-25 TO I-40...AND U.S. HIGHWAY 285
FROM ELDORADO TO ENCINO. FURTHERMORE...BLOWING DUST WILL RESTRICT
VISIBILITY BELOW ONE MILE AT TIMES...ESPECIALLY IN DUST PRONE
LOCATIONS. 

WIND SPEEDS WILL DECREASE GRADUALLY AFTER SUNSET. 

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

44

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Oct 5, 2:54 AM MDT, 46 minutes earlier.

Area forecast discussion, Oct 5, 2:54 AM MDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
254 AM MDT FRI OCT 5 2007

.DISCUSSION...
TROUGH ALOFT FROM CANADIAN ROCKIES SOUTHWARD TO SOUTHERN
CALIFORNIA DIGGING SOUTH AND MOVING EAST. LEADING 300 MB JET
STREAK WITH RIGHT ENTRANCE REGION OVER EASTERN HALF OF THE STATE
SPONSORING OVERNIGHT CONVECTION MAINLY NORTH OF INTERSTATE 40 AND
EAST OF INTERSTATE 25 WHICH WILL CONTINUE INTO THE MORNING. WITH
TROUGH APPROACH...SURFACE COLD FRONT CURRENTLY FROM SOUTHERN
NEVADA TO LOS ANGELES WILL SWEEP SOUTH AND EAST TOWARD ARIZONA AND
START WORKING INTO THE FOUR CORNERS REGION BY LATE TONIGHT. WITH
TROUGH EDGING CLOSER TO WESTERN NEW MEXICO THROUGH THE
DAY...ANOTHER SHOWERY DAY ON TAP FOR WESTERN HALF OF THE
STATE...WITH A LITTLE SHOT OF CYCLONIC VORTICITY ADVECTION HELPING
TO ORGANIZE STORMS IN THE SOUTHEAST PORTIONS OF THE FORECAST AREA
AS AFTERNOON HEATING TAKES HOLD. ACCOMPANYING THE SHOWERS WILL BE
SPEEDY WINDS...AND WIND ADVISORIES WILL FLY THIS MORNING FOR THE
NORTHWEST PLATEAU AND WEST CENTRAL MOUNTAINS BEGINNING AFTER LUNCH
AND CONTINUING THROUGH EVENING...AND THE NORTHEAST HIGHLANDS AND
PLAINS WILL BE WATCHED CAREFULLY DURING THE DAY TODAY TO SEE IF
ADDITIONAL ADVISORIES ARE NEEDED HERE. WITH MIXING EXPECTED ABOVE
700 MB...FASTER FLOW ALOFT CLOSER TO THE TROUGH WILL MIX TO THE
SURFACE OUT WEST...BUT WEAKER FLOW ALOFT MAY PRODUCE MORE MARGINAL
CONDITIONS FOR SPEEDY WINDS IN THE NORTHEAST. WILL KEEP AN EYE ON
THIS ONE.

MODELS...DOING REASONABLY WELL MOVING TROUGH ACROSS NORTHERN NEW
MEXICO OVER THE WEEKEND AND CLEARING THE STATE INTO THE CENTRAL
PLAINS BY MONDAY MORNING. RIDGING ON TAP IN WAKE OF THE
TROUGH...AND THIS LOOKS LIKE IT WILL HOLD UP FOR MUCH OF THE
UPCOMING WORK WEEK.

WITH COLD FRONT STARTING TO WORK INTO WESTERN NEW MEXICO
TONIGHT...WILL BE EXPECTING OVERNIGHT TEMPERATURE PLUNGES FROM THE
CONTINENTAL DIVIDE TO THE ARIZONA BORDER...AND THESE COOLER TEMPS
WILL WORK EAST TO THE RIO GRANDE VALLEY AFTER SUNRISE. SPEEDY
WINDS AHEAD OF THE FRONT WILL MAKE FOR WINDY DAY ON SATURDAY...AND
ANOTHER ROUND OF WIND ADVISORIES IS IN THE CARDS WITH DAYTIME
HIGHS REBOUNDING REASONABLY CLOSE TO SEASONAL NORMS.

INTO SUNDAY...COLD FRONT OVER THE RIO GRANDE WILL MOVE TO THE
EASTERN EDGE OF THE STATE AS CLOSED LOW ALOFT SETS UP OVER
SOUTHEAST COLORADO. ACTION WILL VEER WINDS TO NORTHWEST AND KEEP
THEM BREEZY OVER MUCH OF THE STATE..BUT SPEEDS SHOULD TAPER
GRADUALLY DURING THE DAY AND RETURN TO SOMETHING MUCH MORE BENIGN
BY SUNDAY EVENING.

INTO MONDAY...AS TROUGH ALOFT EXITS TO BOTHER THE CENTRAL
PLAINS...RIDGE ALOFT WILL BUILD ACROSS NEW MEXICO FROM NORTHEAST
MEXICO TO CLEAR SKIES AND KEEP WINDS LIGHT. GRADUALLY WARMING
TREND WILL EASE ANY REMNANT CHILL FROM WEEKEND COLD PLUNGE WITH
TEMPERATURES RETURNING BROADLY TO SEASONAL NORMS.

HEART OF THE WORK WEEK...RIDGING GRADUALLY BREAKING DOWN THROUGH
THE MIDDLE OF THE WORK WEEK...BUT BIG TROUGH MOVING FROM WEST TO
EAST SHOULD STAY NORTH OF THE STATE. BIG CHANGE ALOFT WILL BE
GRADUALLY FLATTENING OF WIND FIELD TO BECOME FAIRLY ZONAL IN
ORIENTATION WITH NO LARGE DISTURBANCES UPSTREAM TO INTERRUPT A
BROADLY SUNNY AND SEASONABLY MILD REGIME.

SHY

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  77  52  65  38 /  20  20  30   5
GALLUP..........................  74  49  64  32 /  20  10  10   0
GRANTS..........................  78  48  70  34 /  10   5   5   0
GLENWOOD........................  82  49  79  40 /  20  10   5   0
CHAMA...........................  68  38  61  29 /  30  20  20  20
LOS ALAMOS......................  74  50  69  38 /  10  10   5   5
RED RIVER.......................  66  39  64  31 /  10   5   5   5
TAOS............................  76  49  70  38 /  10  10   5   5
SANTA FE........................  76  54  71  41 /   5   5   5   5
SANTA FE AIRPORT................  79  54  74  42 /   5   5   5   0
ESPANOLA........................  80  49  75  40 /   5  10  10   5
ALBUQUERQUE HEIGHTS.............  82  57  78  49 /   0   0   5   0
ALBUQUERQUE VALLEY..............  83  55  80  44 /   0   0   5   0
ALBUQUERQUE FOOTHILLS...........  80  55  76  45 /   5   0   5   0
ALBUQUERQUE WEST MESA...........  82  54  78  45 /   0   0   5   0
SOCORRO.........................  87  54  83  46 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  75  53  72  39 /   5   5   5   0
MORIARTY/ESTANCIA...............  79  49  77  40 /   5   5   0   0
CARRIZOZO.......................  84  56  82  47 /   5   5   0   0
RUIDOSO.........................  77  52  73  44 /   5  10   0   0
RATON...........................  81  52  79  44 /   0   0   5   5
LAS VEGAS.......................  78  52  75  42 /   0   5   5   0
ROY.............................  80  54  78  47 /   0   5  10   5
CLAYTON.........................  85  59  82  50 /   0   5  20  10
SANTA ROSA......................  89  54  86  48 /   0   5   5   0
TUCUMCARI.......................  90  65  85  54 /   5   5  20   5
FORT SUMNER.....................  87  60  85  52 /   5   5  10   0
CLOVIS..........................  87  61  84  55 /  20   5  20  10
PORTALES........................  89  61  87  55 /  20   5  20  10
ROSWELL.........................  90  63  88  58 /  10   5  10   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES...NMZ001-008.

&&

25
Hazardous weather outlook, Oct 4, 5:36 AM MDT, 22 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
536 AM MDT THU OCT 4 2007

NMZ001>021-026-051200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
536 AM MDT THU OCT 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
WINDS WILL INCREASE SPEED AND BECOME GUSTY FRIDAY THROUGH SATURDAY
NIGHT...AND WIDESPREAD WIND ADVISORIES MAY BE REQUIRED. WIND
SPEEDS WILL DECREASE ON SUNDAY...WITH NO HAZARDOUS WEATHER
EXPECTED SUNDAY THROUGH WEDNESDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

SHY

In the hours before

Special weather statement, Oct 4, 10:45 PM MDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1045 PM MDT THU OCT 4 2007

NMZ003-009-010-050515-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-SANDIA/MANZANO
MOUNTAINS-UPPER RIO GRANDE VALLEY-
1045 PM MDT THU OCT 4 2007

...STRONG THUNDERSTORM MOVING OVER EASTERN ALBUQUERQUE...

AT 1042 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 55 MPH AND
SMALL HAIL OVER EASTERN ALBUQUERQUE. MOVEMENT WAS EAST AT 20 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE CARNUEL...CEDAR CREST...
CEDRO...ESCABOSA...MIERA AND PONDEROSA.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.

44
Special weather statement, Oct 4, 11:18 PM MDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1118 PM MDT THU OCT 4 2007

NMZ004-010-011-050545-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-SANDIA/MANZANO MOUNTAINS-SANGRE
DE CRISTO MOUNTAINS-
1118 PM MDT THU OCT 4 2007

...STRONG THUNDERSTORM MOVING OVER CENTRAL AND SOUTHERN SANTA FE
COUNTY...

AT 1118 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 55 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 6 MILES SOUTHEAST OF MADRID.
MOVEMENT WAS NORTHEAST AT 35 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE EDGEWOOD...GALLISTEO...
GLORIETA...LAMY...LOS CERRILLOS..ELDORADO AND STANLEY.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 2:04 PM MDTSevere Thunderstorm WarningABQLincoln41 min
Oct 5, 2:39 PM MDTSevere Thunderstorm WarningABQChaves, De Baca51 min
Oct 5, 3:12 PM MDTWind AdvisoryABQ29 hr
Oct 5, 4:43 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel62 min

Nearby

Wind Advisories in New Mexico, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.